# SDR AALA201712289025

- Difficulty date: December 27, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 13,571 hours, 5,189 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164902362
- Condition: Failed
- Location: Extract
- Part time: 22,004 hours, 8,082 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE BLOWER FAN MADE A GRINDING NOISE WITH A STRONG BURNING ODOR. REPLACED EXTRACT FAN IAW AMM 21-26-51. AIRCRAFT WAS GROUNDED.
